# SDR NSVA20120308473

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 8,660 hours, 8,386 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B AND O/B CLOSING RIB OF LT I/B WING L/E 511AL IS CRACKED AT UPPER AND LOWER END.  REFER TO TD 400-57-11-17 AND CA-M6# 145604, # 111 FOR CORRECTIVE ACTION DETAIL.
